# SDR AWXA960442

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2590 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHT INOP AT SEAT ROW 12 A, B, C.  RECONNECTED SEPARATED CONNECTOR.  OPS CHECK GOOD.  (M)
